# SDR ASAA2014082508981

- Difficulty date: August 25, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 65C3354756
- Condition: Corroded
- Location: Stringer 22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016, S22L END FITTING IS EXFOLIATED.  ACFT GROUNDED.  R & R STRINGER END FITTING IAW AMM 20-50-11-912-002 AND SRM 51-40-02-0.
